| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event - exact date unknown, not provided.Best estimate is (b)(6) 2019.(b)(4).Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the reported complaint could not be verified.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.Historical data analysis: a search in the complaints history revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a tecnis symfony intraocular lens (iol), model zxr00, 25.0 diopter, was explanted from the left eye (os) as the patient was unable to see clearly /focus and due to unexpected postop refraction which affected the patient's driving.Reportedly, the outcome significantly interfered with the patient's daily life activities.A replacement lens of the same model, but different diopter (24.0) was used.There was no incision enlargement required.It was indicated that the patient has recovered and no patient injury was reported.The explanted lens was discarded.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.